Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 33, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 31, 2007, 8:37 PM CDT for Champaign County, Illinois. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2007, 8:37 PM CDT (01:37 UTC)
- Expired
- Mar 31, 2007, 9:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Champaign County, IL
The radar
The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 010138 SVRILX ILC019-010230- /O.NEW.KILX.SV.W.0033.070401T0137Z-070401T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 837 PM CDT SAT MAR 31 2007 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 930 PM CDT * AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE FROM 10 MILES SOUTHWEST OF GIBSON CITY TO 4 MILES EAST OF MONTICELLO...AND WAS MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... MAHOMET... LAKE OF THE WOODS... FISHER... SAVOY... CHAMPAIGN... URBANA... OTHER LOCATIONS IN THE WARNING INCLUDE...GIFFORD... OGDEN...RANTOUL...ST. JOSEPH AND THOMASBORO. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4040 8847 3988 8847 3988 8795 4040 8794 $$ SHIMON
5 follow-up statements
000 WWUS53 KILX 010148 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 846 PM CDT SAT MAR 31 2007 ILC019-010230- /O.CON.KILX.SV.W.0033.000000T0000Z-070401T0230Z/ CHAMPAIGN- 846 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CHAMPAIGN COUNTY... AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE FROM 9 MILES SOUTHWEST OF GIBSON CITY TO 2 MILES SOUTH OF MAHOMET...MOVING EAST AT 35 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... FOOSLAND... FISCHER... THOMASBORO... LUDLOW... RANTOUL... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4040 8847 3988 8847 3988 8795 4040 8794 $$ SHIMON
000 WWUS53 KILX 010159 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 857 PM CDT SAT MAR 31 2007 ILC019-010230- /O.CON.KILX.SV.W.0033.000000T0000Z-070401T0230Z/ CHAMPAIGN- 857 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR CHAMPAIGN COUNTY... AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF SEYMOUR...OR ABOUT NEAR MONTICELLO...MOVING NORTHEAST AT 50 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... MAHOMET... SEYMOUR... FISHER... FOOSLAND... THOMASBORO... RANTOUL... LUDLOW... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4040 8847 3996 8846 4008 8796 4040 8794 $$ SHIMON
000 WWUS53 KILX 010208 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 907 PM CDT SAT MAR 31 2007 ILC019-010230- /O.CON.KILX.SV.W.0033.000000T0000Z-070401T0230Z/ CHAMPAIGN- 907 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHWESTERN CHAMPAIGN COUNTY... AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES WEST OF MAHOMET... OR ABOUT 12 MILES NORTHEAST OF MONTICELLO...MOVING NORTHEAST AT 60 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... MAHOMET... FISHER... FOOSLAND... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4040 8847 4011 8846 4027 8822 4040 8809 $$ SHIMON
000 WWUS53 KILX 010222 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 921 PM CDT SAT MAR 31 2007 ILC019-010230- /O.CON.KILX.SV.W.0033.000000T0000Z-070401T0230Z/ CHAMPAIGN- 921 PM CDT SAT MAR 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHWESTERN CHAMPAIGN COUNTY... AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES EAST OF FISHER...OR ABOUT 7 MILES WEST OF RANTOUL...MOVING NORTHEAST AT 50 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... RANTOUL... LUDLOW... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4040 8847 4024 8833 4028 8816 4040 8803 $$ SHIMON
000 WWUS53 KILX 010230 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 930 PM CDT SAT MAR 31 2007 ILC019-010240- /O.EXP.KILX.SV.W.0033.000000T0000Z-070401T0230Z/ CHAMPAIGN- 930 PM CDT SAT MAR 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHAMPAIGN COUNTY EXPIRES AT 930 PM CDT... AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 4040 8847 4024 8833 4028 8816 4040 8803 $$ SHIMON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:01 PM CDT, 6 hours 36 minutes earlier.
Area forecast discussion, Mar 31, 2:01 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 201 PM CDT SAT MAR 31 2007 .DISCUSSION... SEVERE WEATHER THE MAIN CONCERN IN THE SHORT TERM. THEN FOCUS SHIFTS TO THE STRONG COLD FRONT AND POSSIBLE SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. MODELS ARE IN MUCH BETTER AGREEMENT THROUGH MONDAY. FEEL THE GFS HAS A BETTER HANDLE ON THE WARM FRONTAL ACTIVITY ON MONDAY NIGHT AND TUESDAY...DESPITE THE CANADIAN AND NAM AGREEMENT ON DRY CONDITIONS. SO WILL LEAN TWRD GFS THIS FORECAST. AT 18Z...THE SURFACE WARM FRONT WAS POSITIONED ACROSS N IL...EXTENDING FROM NW IOWA TO JUST N OF DVN TO JUST SOUTH OF CHICAGO. LOW PRESSURE IN E NEBRASKA/WESTERN IOWA CONTINUED TO DRIFT NNE...AS THE OCCLUDED UPPER LOW LIFTED NNE AS WELL. A 100KT H3 JET MAX WAS POSITIONED OVER NC MISSOURI...WITH THUNDERSTORMS ERUPTING IN THE LEFT EXIT REGION /WHERE A TOR WATCH IS IN EFFECT/. && SHORT TERM...TONIGHT THROUGH MONDAY. SOME BRIEF THIN SPOTS IN THE CIRRUS CLOUDS SOUTH OF THE WARM FRONT...ACROSS CENTRAL ILLINOIS...HAS ALLOWED SOME DESTABILIZATION OF THE LOWER TROPOSPHERE. THICKER CIRRUS DENSE OVERCAST /CDO/ FROM CONVECTION FARTHER SOUTH IS NOW OVERSPREADING CENTRAL ILLINOIS. THIS WILL REDUCE SURFACE HEATING SOMEWHAT. STILL... BACKING SURFACE WINDS COMBINED WITH THE UPPER TROUGH BECOMING MORE NEGATIVELY TILTED LATER THIS AFTERNOON...WILL ALLOW FOR ENOUGH ENOUGH SHEAR FOR SEVERE THUNDERSTORMS. THERE ARE A COUPLE OF NORTH SOUTH BOUNDARIES IN MISSOURI BECOMING ACTIVE UNDER THE LEADING EDGE OF THE DRY CONVEYOR BELT. EXPECT THIS DRY AIR TO EVENTUALLY AFFECT WESTERN ILLINOIS BY 3 OR 4 PM...TRIGGERING STRONG TO SEVERE THUNDERSTORMS. THESE STORMS WILL PROGRESS EASTWARD INTO THE EVENING...WITH GUSTY SOUTH WINDS MIXING DOWN TO THE SURFACE. NNE MOVEMENT OF THE STORMS MAY REACH UP TO 40 OR 50 MPH AS THE STEERING FLOW BECOMES INFLUENCED BY AN INTENSIFYING LLJ. DAMAGING WINDS WILL BE A HAZARD...WITH STRONG SHEAR ALLOWING FOR A FEW SHORT TRACK TORNADOES POSSIBLE. SPC HAS JUST ISSUED A TOR WATCH UNTIL 9 PM THAT INCLUDED SCHUYLER COUNTY IN OUR W CWA. I EXPECT ANOTHER WATCH JUST EAST OF THERE EVENTUALLY. AS FAR AS THE FORECAST...WILL KEEP CATEGORICAL POPS GOING THIS EVENING...AND WILL ADD WORDING TO THE GRIDS FOR POSSIBLE SEVERE WINDS/HAIL. AFTER MIDNIGHT...THERE SHOULD BE A SHARP BACK EDGE TO THE STORM SYSTEM...WITH ONLY SCATTERED TO ISOLATED SHOWERS BEHIND THE LINE. THIS WAS NOT CHANGED FROM THE GOING GRIDS. ON SUNDAY...THE H5 COLD POOL WILL MOVE EASTWARD AS THE UPPER TROUGH BEGINS TO EJECT FARTHER EAST. LAPSE RATES WILL CLIMB IN RESPONSE TO THAT...SETTING THE STAGE FOR INSTABILITY SHOWERS...ESPECIALLY NORTH OF A LINE FROM RUSHVILLE TO LINCOLN TO DANVILLE. KEPT THE CHC/SCHC POPS IN FOR SUNDAY. AFTERNOON TIME WILL MOST LIKELY BE THE BETTER TIME FRAME FOR THOSE SHOWERS. SUNDAY NIGHT AND MONDAY WILL SEE CLEARING SKIES...AS THE LOW LEVEL MOISTURE BEGINS TO LIFT NORTHEAST. TEMPS WILL REBOUND NICELY ON MONDAY...AS THE SURFACE FLOW BECOMES MORE SOUTHERLY. HIGHS WILL CLIMB BACK INTO 70S IN MOST AREAS. LONG TERM...TUESDAY THROUGH SATURDAY. TUESDAY IS STILL SETTING UP FOR POSSIBLE SEVERE THUNDERSTORMS IN THE AFTERNOON...AS A POTENT BAROCLINIC ZONE AND COLD FRONT RACE EASTWARD. WIND SHEAR PROFILES IN THE FORECAST SOUNDINGS ARE QUITE FAVORABLE FOR ROTATING STORMS. DAMAGING WIND AND HAIL WILL BE POSSIBLE...AS WELL AS A FEW SPIN UP TORNADOES. THE TIMING OF THE COLD FRONTAL PASSAGE HAS BEEN QUITE CONSISTENT IN THE GFS/NAM/CANADIAN/AND SREF MEAN OVER THE PAST COUPLE OF DAYS. CONFIDENCE IS CONTINUING TO BE RATHER HIGH FOR THAT FAR OUT. WENT WITH LIKELY POPS FOR STORMS ON TUESDAY AS A RESULT. THE COLD FRONT WILL USHER IN A REMINDER OF EARLY SPRING AS TEMPS DROP OFF DRAMATICALLY FOR THE REST OF THE WEEK. BELOW NORMAL TEMPS WILL BE THE MAIN ISSUE...AS NO PRECIPITATION IS EXPECTED THROUGH SATURDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT/LONG TERM...SHIMON
Hazardous weather outlook, Mar 31, 3:35 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 335 PM CDT SAT MAR 31 2007 ILZ027>031-036>038-040>057-061>063-066>068-071>073-011100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 335 PM CDT SAT MAR 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STRONG SPRING SYSTEM WILL CONTINUE TO MOVE ACROSS THE PLAINS AND BRING STRONG THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS LATE THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE...WITH THE PRIMARY SEVERE THREAT BEING WIND...AND A LESSER THREAT OF HAIL AND EVEN TORNADOES. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THROUGH THE LATE AFTERNOON AND EVENING HOURS. HOWEVER... THE MAIN SEVERE WEATHER THREAT WILL COME FROM A LINE OF STORMS CURRENTLY WEST OF THE MISSISSIPPI RIVER... WHICH WILL MOVE INTO WESTERN ILLINOIS TOWARDS EVENING. THIS LINE OF STORMS WILL PUSH EASTWARD THROUGH THE REMAINDER OF THE AREA TONIGHT. FLOODING IS EXPECTED TO CONTINUE ON SOME AREA RIVERS AND STREAMS...INCLUDING THE ILLINOIS...SPOON AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FLOODING IS EXPECTED TO CONTINUE INTO NEXT WEEK ON AREA RIVERS...INCLUDING THE ILLINOIS...SPOON AND WABASH RIVERS. THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY INTO TUESDAY NIGHT AS ANOTHER COLD FRONT MOVES ACROSS THE STATE. SOME OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND INTO TONIGHT. HARDIMAN
In the hours before
Local storm report, Mar 31, 7:26 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG KINCAID 39.59N 89.41W
03/31/2007 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN.
&&
GEELHARTLocal storm report, Mar 31, 8:17 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG BLOOMINGTON 40.48N 88.97W
03/31/2007 MCLEAN IL LAW ENFORCEMENT
TWO TREES DOWN. REPORTED BY SHERIFFS DEPT.
0809 PM TSTM WND DMG LACON 41.02N 89.41W
03/31/2007 MARSHALL IL PUBLIC
TREE LIMBS DOWN.
0809 PM HAIL LACON 41.02N 89.41W
03/31/2007 E0.88 INCH MARSHALL IL PUBLIC
&&
GEELHARTLocal storm report, Mar 31, 8:27 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST (BMI)BLOOMINGTON ARPT 40.48N 88.93W
03/31/2007 M58 MPH MCLEAN IL ASOS
0735 PM TSTM WND DMG WASHINGTON 40.70N 89.44W
03/31/2007 TAZEWELL IL EMERGENCY MNGR
POWER LINE DOWN EAST OF WASHINGTON. TIME ESTIMATED
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:01 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 44 min |
| Mar 31, 7:13 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Tazewell | 47 min |
| Mar 31, 7:22 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 30 min |
| Mar 31, 7:23 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 37 min |
| Mar 31, 7:26 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 49 min |
| Mar 31, 7:46 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 31 min |
| Mar 31, 7:50 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 25 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 31 min |
| Mar 31, 8:30 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 45 min |
| Apr 1, 1:36 PM CDT | Wind Advisory | ILX | Cass, Champaign, Christian, DeWitt, Fulton, Logan and 13 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.